It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Nope, they never found anything other than the iritis. But you know what? The strong dialiating medicine began wearing off last night (after a week of my eyes being dialated) and I noticed that the floater are there again. But I have about two months of treatment so hopefully the prednisone and dialiating one eye at a time will help. I am going to look up your condition. It sounds interesting. By the way Miron, do you have private insurance or do you have to be on a waiting list to be treated? I used to live in Manchester and Glasgow and unless I went to the emergency room I had to get on a waiting list to be treated.
I agree and know what you are going through. The floaters and cloudy vision is ver irritating and spooky. Sophie





All times are GMT -7. The time now is 07:02 AM.





Site owned and operated by HealthBoards.com™
© 1998-2018 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!